MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 41 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 41 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74024841
Health Effect - Clinical Code Septic Shock (2068)
Date of Event 02/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision of right knee patella when the reported device was implanted ((b)(6) 2015) was reported on 1020279-2017-00692.The same procedure (b)(6) 2015 patient was implanted with zimmer 5876-10-19 patellar component.Other aes for this patient have been reported under 1020279-2017-00690 and 1020279-2017-00694.
 
Event or Problem Description
It was reported that patient was presented to emergency room with left leg swelling including calf, knee and thigh associated with warmness, hotness to swelling area and increasing pain - pain severe ache and throbbing.Also complains of chills light headiness and nausea and mild sob with exertion.Patient was found to have patellar approx one month ago.Event was marked as: cellulitis and hematoma systemic inflammatory response syndrome/sepsis.The event is marked at resolved on (b)(6) 2016.
 
Additional Manufacturer Narrative
Correction based on event clarification received.Two devices reported with therapy dates (b)(6) 2015 have been implanted in (b)(6) 2015 in patient's anatomy contraleral of swelling.
 
Additional Manufacturer Narrative
It was reported that event communicated through this mdr is in relation to patellar fracture which was communicated through mdr 1020279-2017-00694.

Brand Name
JRNY BCS PAT RESRF RD 41 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6840875
Report Number1020279-2017-00695
Device Sequence Number659438
Product Code JWH
UDI-Device Identifier00885556179918
UDI-Public00885556179918
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2023
Device Catalogue Number74024841
Device Lot Number12MM10437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2017
Supplement Date Received by Manufacturer09/05/2017
10/13/2017
10/13/2017
Initial Report FDA Received Date09/04/2017
Supplement Report FDA Received Date09/26/2017
11/01/2017
11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR
Patient Weight108